Issue
Volume 31, Number 3

Articles in the Issue:

Regular Articles:
Zhongyan Li and Xiaodi Xu
Dyadic Bivariate Fourier Multipliers for Multi-Wavelets in L2(R2)
Anal. Theory Appl., 31 (2015), pp. 221-235. Abstract
pdf
Full Article

Abdullah Mir
On an Inequality of Pual Turan Concerning Polynomials-II
Anal. Theory Appl., 31 (2015), pp. 236-243. Abstract
pdf
Full Article

Wenming Li, Tingting Zhang and Limei Xue
Weak Type Weighted Inequalities for the Commutators of the Multilinear Calder\'on-Zygmund Operators
Anal. Theory Appl., 31 (2015), pp. 244-252. Abstract
pdf
Full Article

F. E. Levis
A Note on Pad\'e Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces
Anal. Theory Appl., 31 (2015), pp. 253-259. Abstract
pdf
Full Article

Leetsch C. Hsu
On a Pair of Operator Series Expansions Implying a Variety of Summation Formulas
Anal. Theory Appl., 31 (2015), pp. 260-282. Abstract
pdf
Full Article

Binayak S. Choudhury, Samir Kumar Bhandari and Parbati Saha
A Cyclic Probabilistic C-Contraction Results using Hadzic and Lukasiewicz T-Norms in Menger Spaces
Anal. Theory Appl., 31 (2015), pp. 283-298. Abstract
pdf
Full Article

Xhevat Z. Krasniqi
Readjustment of the Paper [J Kaur and S S Bhatia, Integrability and L1-Convergence of Double Cosine Trigonometric Series, Anal Theory Appl, 27(1) (2011), pp 32--39]
Anal. Theory Appl., 31 (2015), pp. 299-306. Abstract
pdf
Full Article

Harun Karsli
On Fatou Type Convergence of Convolution Type Double Singular Integral Operators
Anal. Theory Appl., 31 (2015), pp. 307-320. Abstract
pdf
Full Article